?

Log in

No account? Create an account
   Journal    Friends    Archive    Profile    Memories
 

Yes it Does - BiPolar Sucks

enditnow24Aug. 22nd, 2012 10:08 pm Yes it Does 6 comments - Leave a commentPrevious Entry Share Next Entry

Comments:

From:carlyinrome
Date:August 23rd, 2012 03:58 am (UTC)
(Link)

You have to advocate for yourself. If you really think the doctor diagnosed you wrong, go see another doctor. If you're having suicidal thoughts as a side effect of the medication, you absolutely need to stop that medication, and I can't believe a doctor wouldn't have the same opinion. Don't just stop the medicine cold turkey, though; call your doctor, tell him that you started having suicidal thoughts when you started the medication, and he should help you taper off safely.

From:enditnow24
Date:August 23rd, 2012 04:31 am (UTC)
(Link)
Thank you.
From:carlyinrome
Date:August 23rd, 2012 04:48 am (UTC)
(Link)

You're welcome. I hope everything works out for you. *hugs*